# SDR EISA98220

- Difficulty date: September 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721RW
- Make and model: Boeing 727-2M7
- Aircraft serial: 21200
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Annunciator
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF NR 2 LEADING EDGE FLAP LIGHT ON THE F/E ANNUNCIATOR PANEL WAS NOT ILLUMINATED, ALONG WITH THE LEADING EDGE FLAP AMBER LIGHT ON THE PILOTS FO RWARD PANEL.  AIR TURN BACK TO ATH.  GENERATED FROM PILOT REPORT.  CYCLED FLAP THROUGH RANGES.  OPS CHECK OK.  ALL LEADING EDGE FLAPS OPERATED NORMALLY IAW MM 27-00.  (M)
